ITP OpenIR

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A NEW APPROACH TO THE SCHRODINGER-EQUATION WITH RATIONAL POTENTIALS 期刊论文
PHYSICS LETTERS A, 1984, 卷号: 101, 期号: 9, 页码: 473-478
Authors:  DONG, MD;  CHU, JH;  DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
Adobe PDF(370Kb)  |  Favorite  |  View/Download:102/5  |  Submit date:2012/08/28
SINGULAR BEHAVIOR OF IRREGULAR WAVEFUNCTIONS IN SCHWARZSCHILD ELECTRODYNAMICS 期刊论文
PHYSICS LETTERS A, 1984, 卷号: 104, 期号: 1, 页码: 15-20
Authors:  DONG, MD;  DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
Adobe PDF(344Kb)  |  Favorite  |  View/Download:110/13  |  Submit date:2012/08/28
NEW EXACT APPROACH TO SINGULAR POTENTIAL PROBLEMS - TREE GRAPH METHOD AND GENETICS SERIES SOLUTIONS 期刊论文
PHYSICS LETTERS A, 1984, 卷号: 104, 期号: 8, 页码: 405-409
Authors:  DONG, MD;  DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
Adobe PDF(453Kb)  |  Favorite  |  View/Download:94/7  |  Submit date:2012/08/28